Distribution of the traces of Frobenius on elliptic curves over function fields

Volume 106 / 2003

Amílcar Pacheco Acta Arithmetica 106 (2003), 255-263 MSC: Primary 11G05. DOI: 10.4064/aa106-3-4

Authors

  • Amílcar PachecoDepartamento de Matemática Pura
    Universidade Federal do Rio de Janeiro (Universidade do Brasil)
    Rua Guaiaquil 83
    Cachambi, 20785-050 Rio de Janeiro, RJ, Brazil
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image